# SDR NSVA20070053

- Difficulty date: March 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 36,764 hours, 36,520 cycles
- System (JASC): 2612 · Fire Detection
- Part: Weu
- Part number: 005WS00
- Part serial: 1376
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL PIPE HOT LIGHT ILLUMINATED IN FLIGHT, CHECK LIST FOLLOWED, LIGHT DID NOT EXTINGUISH, ALL EMERGENCY AND ABNORMAL CHECK LIST WERE FOLLOWED ENGINE SHUTDOWN.  REMOVED AND REPLACED WARNING ELECTRONIC UNIT (WEU) IAW 31-50-00 PN ON/OFF 005WS00, SN ON 1251 SN OFF 1376.
